| Model Number |
SA60AT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, haptic was broken during implantation.There was no patient contact.The surgery was completed on the same day using another company lens.Additional information was requested.
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint was observed.Iol returned positioned incorrectly in the iol case.Solution is dried on the iol (intraocular lens).The optic is torn/split-cut dividing the iol in three; two optic pieces are adhered to each other with solution.One haptic is broken/torn and not returned, there are marks on other haptic.The complainant indicates the use of one of company delivery device, which is not qualified for use with associated iol model.While we are unable to determine the origin of the reported complaint, our observations reasonably suggest that it is not manufacturing related.Based on the information provided by the customer, the most likely root cause is failure to follow ifu (instructions for use), as the surgeon states the use of non-qualified combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).